Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 6 (2001), Issue 2, Pages 137-143
http://dx.doi.org/10.1155/S1026022601000140

Asymptotic behavior for second order lattice dynamical systems

Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 10 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the existence of the global attractor for a second order lattice dynamical systems.